Alert archive / Wisconsin / Small Craft Advisories in 2025
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 6, 2025, 11:22 AM CDT. It took effect at May 7, 2025, 4:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2025, 11:22 AM CDT (16:22 UTC)
- In effect from
- May 7, 2025, 4:00 AM CDT
- Expired
- May 8, 2025, 4:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
124 WHUS73 KGRB 061622 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1122 AM CDT Tue May 6 2025 LMZ521-522-070030- /O.NEW.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1122 AM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-070030- /O.NEW.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Rock Island Passage to Sturgeon Bay WI- 1122 AM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-070030- /O.NEW.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1122 AM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 7 AM Wednesday to 1 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
8 follow-up statements
799 WHUS73 KGRB 062001 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 301 PM CDT Tue May 6 2025 LMZ521-522-070415- /O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 301 PM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...North winds 10 to 15 kts with gusts up to 25 kts and waves 1 to 3 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-070415- /O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Rock Island Passage to Sturgeon Bay WI- 301 PM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...North winds 10 to 20 kts with gusts up to 25 kts and waves 1 to 3 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-070415- /O.CON.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 301 PM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...North winds 10 to 20 kts with gusts up to 30 kts and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 7 AM Wednesday to 1 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
644 WHUS73 KGRB 070230 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 930 PM CDT Tue May 6 2025 LMZ521-522-071030- /O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 930 PM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...North to northeast winds 10 to 15 kts with gusts up to 25 kts and waves 1 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-071030- /O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Rock Island Passage to Sturgeon Bay WI- 930 PM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY... * WHAT...North to northeast winds 10 to 20 kts with gusts up to 25 kts and waves 1 to 3 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 4 AM to 7 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-071030- /O.CON.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 930 PM CDT Tue May 6 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WHAT...North to northeast winds 10 to 20 kts with gusts up to 30 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 7 AM Wednesday to 1 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
994 WHUS73 KGRB 070802 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 302 AM CDT Wed May 7 2025 LMZ521-522-071615- /O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 302 AM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-071615- /O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/ Rock Island Passage to Sturgeon Bay WI- 302 AM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-071615- /O.CON.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 302 AM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 7 AM this morning to 1 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
289 WHUS73 KGRB 071441 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 941 AM CDT Wed May 7 2025 LMZ521-522-080000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 941 AM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-080000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/ Rock Island Passage to Sturgeon Bay WI- 941 AM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-080000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 941 AM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 1 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
279 WHUS73 KGRB 072015 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 315 PM CDT Wed May 7 2025 LMZ542-543-080415- /O.EXT.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 315 PM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... * WHAT...North to northeast winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 4 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-080000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 315 PM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North to northeast winds around 15 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-080000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/ Rock Island Passage to Sturgeon Bay WI- 315 PM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North to northeast winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
403 WHUS73 KGRB 080003 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 703 PM CDT Wed May 7 2025 LMZ521-522-541-080115- /O.EXP.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 703 PM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have decreased below criteria. $$ LMZ542-543-080900- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 703 PM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WHAT...North to northeast winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 4 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
321 WHUS73 KGRB 080233 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 933 PM CDT Wed May 7 2025 LMZ542-543-080900- /O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 933 PM CDT Wed May 7 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 4 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
631 WHUS73 KGRB 080902 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 402 AM CDT Thu May 8 2025 LMZ542-543-081015- /O.EXP.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 402 AM CDT Thu May 8 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves have subsided; therefore the Small Craft Advisory has been allowed to expire. $$ Kurimski
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 6, 6:01 AM CDT, 5 hours 21 minutes earlier. Its key messages:
- Near-critical fire weather conditions are expected this afternoon as afternoon temperatures soar into the upper 70s with relative humidity values in the upper teens to lower 20s. This affects mainly areas of central to north-central Wisconsin over the sandy soil region.
- Elevated fire weather conditions are expected during the afternoon and early evening on Thursday and Friday away from Lake Michigan and the Bay of Green Bay. Relative humidity values are expected to drop to 15-30% Thursday afternoon, and 25-35% on Friday afternoon.
- The next chance of showers and possibly a few thunderstorms will be on Friday night into Saturday with a passage of a cold front. The risk of severe storms is very low at this time.
Area forecast discussion, May 6, 6:01 AM CDT, 5 hours 21 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 601 AM CDT Tue May 6 2025 Updated aviation portion for 12Z TAF issuance .KEY MESSAGES... - Near-critical fire weather conditions are expected this afternoon as afternoon temperatures soar into the upper 70s with relative humidity values in the upper teens to lower 20s. This affects mainly areas of central to north-central Wisconsin over the sandy soil region. - Elevated fire weather conditions are expected during the afternoon and early evening on Thursday and Friday away from Lake Michigan and the Bay of Green Bay. Relative humidity values are expected to drop to 15-30% Thursday afternoon, and 25-35% on Friday afternoon. - The next chance of showers and possibly a few thunderstorms will be on Friday night into Saturday with a passage of a cold front. The risk of severe storms is very low at this time. && .DISCUSSION... Issued at 227 AM CDT Tue May 6 2025 Short Term...Today...Tonight...and Wednesday Upper level ridging will bring continued dry conditions to the region today. High temperatures today are expected to soar into the upper 70s across central and north-central Wisconsin, with lower to middle 60s near the Lake Michigan shoreline. A deep mixed layer up to 700 mb will mean very dry dew points in the 30s across central and north-central Wisconsin this afternoon. The combination of warm temperatures and dry dew points will cause relative humidity values to tumble into the upper teens to lower 20s across north-central Wisconsin with lower to middle 20s across central Wisconsin. This will cause near-critical fire weather conditions this afternoon with the relatively light winds below 15 mph. A surface backdoor cold front will track through the area late tonight, bringing cooler temperatures to the region on Wednesday. The 850 mb front will track through behind the surface front Wednesday morning into the early afternoon. Some models frontogenesis associated with the elevated front will combine with some moisture to produce some sprinkles as it sags south on Wednesday. Northeasterly winds will pick up behind the cold front on Wednesday, gusting to 20 to 25 mph. Despite continued dry air across north-central Wisconsin Wednesday afternoon, the cooler surface temperatures will keep relative humidity values from falling below the 30s during the afternoon. Long Term...Wednesday Night Through Monday A fairly tranquil period is expected into early next week. On Wednesday night, gusty northeast winds will usher in cooler air under mostly clear skies. On Thursday, a Hudson Bay high pressure system will dominate the area bringing mild conditions with very low relative humidity values. Bufkit soundings are indicating precipitable water values near 0.2 inches. With high temperatures in the lower to middle 60s away from Lake Michigan and the Bay of Green Bay, afternoon relative humidity values are going to plummet into the 15-30% range. The lowest values will be found across the far north. With these Hudson Bay high events, model forecast relative humidity values tend to be too moist with lowest values during the afternoon. Confidence is fairly high with a 40-60% chance of dewpoint readings falling to 25 degrees or lower, and even a 10-20% chance of dropping to 15 degrees or lower on the NBM output. Current forecast has relative humidity values dropping into the upper teens across the far north with 20 to near 30% elsewhere. Would not be surprise if a few spots dropped below 15%. The combination of the mild temperatures and low humidity values will result in elevated fire weather conditions. The high will slide east of the area Thursday night, with another day of low humidity on Friday. Readings will not be as low as Thursday as return flow sets up. Minimum relative humidity values drop to 25-35% during the afternoon. A weak cold front will approach the area Friday afternoon. The chances of rain could be on the doorstep across north-central Wisconsin. The front is expected to move across the area Friday night into Saturday morning, bringing a chance of showers and thunderstorms. The NBM probabilities of thunder are from 15-25%. The probability for severe weather is very low at this time. Otherwise, the main story early next week will be the building 500mb heights. It is possible that some of the warmest temperatures of the spring are on the way! Maybe some 80s at some point for some locations? With the warmer temperatures, lake/bay breeze will be evident at some point during the afternoon into the evening. && .AVIATION...for 12Z TAF Issuance Issued at 601 AM CDT Tue May 6 2025 VFR conditions are expected across the region for this TAF period, with SCT-BKN mid-level clouds expected in most areas through tonight. A BKN stratocumulus layer may briefly impact far eastern WI (including MTW) this morning, but expect ceilings to remain VFR. Skies should clear later today, but clouds will increase again in northern WI as a cold front moves through during the evening and overnight. Low clouds may push into northern WI late tonight, but confidence isn't high enough to include in this set of TAFs. Light and variable winds will become NW-N today. A lake breeze should bring SE winds to the lake MI shoreline later in the afternoon. Winds will turn NE as the cold front moves through tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Kurimski/Eckberg AVIATION.......Kurimski
Hazardous weather outlook, May 6, 3:02 AM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 302 AM CDT Tue May 6 2025 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070815- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 302 AM CDT Tue May 6 2025 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Warm and dry conditions will lead to near critical fire weather conditions this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Mild and dry conditions may lead to elevated fire weather conditions on Thursday, and possibly again on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any fire activity to the nearest law enforcement agency. LMZ521-522-541>543-070815- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 302 AM CDT Tue May 6 2025 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Persistent northeast winds may bring waves hazards to small craft Wednesday and Wednesday night on Lake Michigan. Kurimski/Eckberg
In the hours before
Special weather statement, May 6, 9:14 AM CDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Green Bay WI 914 AM CDT Tue May 6 2025 WIZ005-010>012-018-019-070100- Vilas-Oneida-Forest-Florence-Lincoln-Langlade- 914 AM CDT Tue May 6 2025 ...LOW RELATIVE HUMIDITIES TODAY OVER NORTHERN WISCONSIN... Temperatures warming into the upper 70s this afternoon will cause minimum RHs to fall to near or just under 20 percent over northern Wisconsin. Any areas with dry grasses or vegetation that have not greened up yet will be susceptible. Winds will be light today, mainly under 10 mph. Check with the WI DNR or your local county before attempting any outdoor burning. JLA
Nearby
Small Craft Advisories in Wisconsin, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.